# SDR DXTA2016030806195

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 443 hours, 336 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 030PB
- Condition: Failed
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, WHEN BRAKING APPLIED TO DECELERATE, BRAKE FAIL MSG ILLUMINATED ON CAS.  ZERO BRAKING ACHIEVED USING NORMAL BRAKES.  EMERGENCY BRAKE SYS USED.  BOTH MLG TIRES FAILED.  REMOVED LT & RT WHEEL & TIRE ASSEMBLY.  INSTALLED REPAIRED LT & RT WHEEL ASSEMBLIES.  REMOVED  & REPLACED LT & RT BRAKE ASSEMBLIES.  REMOVED LT WHEEL SPEED TRANSDUCER.  REMOVED  & INSTALLED REPAIRED WHEEL SPEED TRANSDUCER.  REMOVED & REPLACED WITH INSPECTED & TESTED BRAKE CONTROL MODULE ALL IAW AMM 32-45-01, MM 32-45-21, AMM 32-41-06 & AMM 32-41-07.  SERVICED MAIN TIRES, SERVICED HYD SYS IAW AMM 12-13-00 & 12-14-00.  ALL OPS , FUNCTIONAL  AND TAXI SPEED BRAKING CHECKED OK.
